# SDR IPXA2015090493121

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 15,026 hours, 5,046 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591G
- Part serial: 7569A
- Condition: Inoperative
- Location: Fwd Eqpt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP, FWD EXHAUST FAN STATUS MSG DISPLAYED . ITEM DEFERRED IAW MEL 21-58-4-2-1.  C/W IAW DMP 21-58-4-2-1, DMI M559969 . INSTALLED PLACARD .  NR T2156 IAW FIM 21-58-00-815, R & R FWD EQPT COOLING EXHAUST FAN IAW AMM 21-58-06.  OPS TEST SATISFACTORY NO MSG. PLACARD REMOVED.  DMP REVERSED.  DEF CLOSED.
